| Catalog Number |
80038301 |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported, "syringe kept unthreading from manifold despite being tightened multiple times, manifold replaced." due diligence has been completed.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
It was reported, "syringe kept unthreading from manifold despite being tightened multiple times, manifold replaced.".
Additional Manufacturer Narrative
Update to h6: investigation findings (c); update to h6: investigation conclusions (d); update to h7: if remedial action initiated, check type; update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.